# SDR DALA2023073106184

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,453 hours, 44,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 ON SHORT FINAL L AFT PASS DOOR 9WHICH IS ON MEL) HANDLE POPPED OPEN. FA HEARD AIR RUSHING IN & GRABBED HANDLE AN CLOSED IT. CORRECTIVE ACTION: PERFORM ADJ OF L4 PASS DOOR IN REF B757 AMM 52-11. WHILE ADJUSTING GUIDE ARM FOUND BOLTS LOOSE ON SERRATED PLATE, REPLACED WITH NEW BOLTS AND RIG DOOR IN REF B757 AMM 52-11. CKS GOOD ALL WITH IN LIMITS. DOOR INDICATION CKS GOOD PER B757 AMM 52-71. (4987188)
